Alert archive / California / Flash Flood Warnings in 2010

Flash Flood Warning 32, NWS Las Vegas, NV

August 25, 2010San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Aug 25, 2010, 3:14 PM PDT for San Bernardino County, California. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2010, 3:14 PM PDT (22:14 UTC)
Expired
Aug 25, 2010, 4:15 PM PDT
In force
61 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 119 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 3:19 PM PDTFLASH FLOOD2 Ne Yucca Valley, CAA SPOTTER REPORTED 8 TO 12 INCHES OF FLOWING WATER ON HILTON AVENUE AT HIGWAY 62 IN YUCCA VALLEY WITH VEHICLES STUCK IN THE WATER.
Aug 25, 3:30 PM PDTFLASH FLOOD2 Ne Yucca Valley, CAA SPOTTER REPORTED LARGE ROCKS WERE WASHED ONTO HIGHWAY 62 AT WARREN VISTA.
Aug 25, 3:56 PM PDTHEAVY RAIN 0.971 Ne Yucca Valley, CAA MESONET SITE RECORDED 0.97 INCH OF RAIN IN YUCCA VALLEY SINCE 250 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 10.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2010-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2010-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2462 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WGUS55 KVEF 252214
FFWVEF
CAC071-260015-
/O.NEW.KVEF.FF.W.0032.100825T2214Z-100826T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
314 PM PDT WED AUG 25 2010

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...

* UNTIL 515 PM PDT

* AT 308 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A THUNDERSTORM OVER YUCCA VALLEY. TRAVELERS IN 
THE AREA SHOULD BE PREPARED FOR RAPIDLY RISING WATER IN WASHES AND 
OVER AREA ROADWAYS INCLUDING HIGHWAY 62 NEAR YUCCA VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3407 11650 3420 11645 3422 11643 3422 11630
      3408 11629

$$

JS
2 follow-up statements
175 
WGUS75 KVEF 252238
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
338 PM PDT WED AUG 25 2010

CAC071-260015-
/O.CON.KVEF.FF.W.0032.000000T0000Z-100826T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
338 PM PDT WED AUG 25 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM PDT FOR SOUTH
CENTRAL SAN BERNARDINO COUNTY INCLUDING YUCCA VALLEY AND HIGHWAY 
62...

AT 320 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM 
PRODUCING FLASH FLOODING NEAR HILTON ROAD AND HIGHWAY 62 IN YUCCA 
VALLEY. OTHER ROADWAYS IN THE AREA HAVE WATER PROBLEMS AS WELL WITH 
SEVERAL VEHICLES REPORTED STUCK IN THE HIGH WATER. THE STORM IS 
DECREASING IN INTENSITY BUT LIGHT TO MODERATE RAIN COULD ADD TO 
TRAFFIC ISSUES WITHIN THE AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AREAS WEST 
OF JOSHUA TREE TO A LARGE AREA AROUND YUCCA VALLEY INCLUDING HIGHWAY 
62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER
THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH
TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE
THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3407 11650 3420 11645 3422 11643 3422 11630
      3408 11629

$$

JS
668 
WGUS75 KVEF 252315
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
415 PM PDT WED AUG 25 2010

CAC071-252317-
/O.CAN.KVEF.FF.W.0032.000000T0000Z-100826T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
415 PM PDT WED AUG 25 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL SAN 
BERNARDINO COUNTY...

EARLIER...THUNDERSTORMS PRODUCED HEAVY RAIN OVER HIGHWAY 62 AND IN 
THE YUCCA VALLEY AREA SENDING WATER OVER AREA ROADWAYS AND STRANDING 
MOTORISTS IN SEVERAL LOCAL ROADS. THERE WAS ALSO A REPORT OF WATER 
CARRYING LARGE ROCKS ONTO WARREN VISTA DRIVE NEAR HIGHWAY 62. 

THE THUNDERSTORMS THAT PRODUCED THE HEAVY RAIN HAVE WEAKENED AND 
MOVED OFF TO THE WEST. FLASH FLOODING IS NO LONGER A CONCERN WITH 
THESE STORMS BUT WATER IN WASHES WILL CONTINUE TO FLOW ACROSS AREA 
ROADWAYS FOR THE NEXT HOUR OR SO AND DRIVERS SHOULD USE CAUTION 
WHILE TRAVELING THROUGH STREETS IN THE AREA.

LAT...LON 3407 11650 3420 11645 3422 11643 3422 11630
      3408 11629

$$

JS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 9:02 AM PDT, 6 hours 12 minutes earlier.

Area forecast discussion, Aug 25, 9:02 AM PDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
902 AM PDT WED AUG 25 2010

.SYNOPSIS...HIGH PRESSURE OVER THE REGION WILL LEAD TO ABOVE NORMAL
TEMPERATURES THROUGH THURSDAY. MONSOON MOISTURE WILL INCREASE
TODAY LEADING TO A FEW THUNDERSTORMS ACROSS SAN BERNARDINO AND
MOHAVE COUNTIES. ADDITIONAL MONSOONAL MOISTURE IS EXPECTED ON
THURSDAY WITH THUNDERSTORM CHANCES SPREADING ACROSS THE ENTIRE
REGION. AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL DEVELOP
ALONG THE WEST COAST FRIDAY THROUGH SUNDAY WITH AN INCREASING
SOUTHWEST FLOW OVER THE AREA. THIS WILL PUSH MOISTURE INTO MAINLY
MOHAVE COUNTY WITH DRY CONDITIONS ELSEWHERE. BREEZY TO WINDY
CONDITIONS ALONG WITH A COOLING TREND CAN BE EXPECTED FRIDAY THROUGH
SUNDAY.
&&

.UPDATE...LATEST MODEL DATA SUPPORTS CURRENT FORECAST OF
THUNDERSTORM CHANCES MAINLY SOUTH AND EAST OF LAS VEGAS AND UP INTO
THE SIERRA. NO UPDATES ANTICIPATED THIS MORNING. -HARRISON
&&

.PREV DISCUSSION...
410 AM PDT WED AUG 25 2010

.SHORT TERM...TODAY THROUGH FRIDAY...THUNDERSTORMS WERE DEVELOPING
OVER FAR SOUTHERN MOHAVE COUNTY AND SOUTHWEST ARIZONA EARLY THIS
MORNING. THE 00Z AND 06Z NAM DEPICTED QPF AND A WEAK IMPULSE ALOFT
IN THIS AREA AND IT LOOKS LIKE IT HAS A HANDLE ON IT. A WEAK OUTFLOW
BOUNDARY FROM CONVECTION TUESDAY EVENING OVER ARIZONA COULD BE SEEN
ON SATELLITE AND RADAR LOOPS PUSHING UP THROUGH CLARK AND EASTERN
SAN BERNARDINO COUNTIES BETWEEN 08Z AND 10Z. PWAT VALUES UP TO AN
INCH HAVE PUSHED INTO CLARK AND EASTERN SAN BERNARDINO COUNTIES AND
WILL CONTINUE TO GRADUALLY INCREASE TODAY AND ESPECIALLY THURSDAY AS
LOW AND MID LEVEL FLOW TURNS MORE EAST-SOUTHEAST. THE NAM SOLUTIONS
SHOWS A MODEST INCREASE IN MOISTURE AND INSTABILITY ALONG WITH SOME
MID LEVEL CONVERGENCE IN NORTHEAST FLOW OVER CLARK AND SAN
BERNARDINO COUNTIES THIS AFTERNOON. WE SHOULD SEE ISOLATED
THUNDERSTORMS OVER THE SOUTHERN PART OF THE AREA AND EVEN UP INTO
THE SOUTHERN SIERRA THIS AFTERNOON. THURSDAY STILL LOOKS FAVORABLE
FOR 20-40 POPS ACROSS MUCH OF THE FORECAST AREA AS A WEAK
DEFORMATION ZONE SETS UP OVER SOUTHERN NEVADA AND SURROUNDING AREAS
BETWEEN HIGH PRESSURE CENTERS OVER THE SOUTHERN ROCKIES AND OFF THE
NORTHERN BAJA COAST. IN ADDITION...THE 400-200MB CIRCULATION NEAR
THE BAJA SPUR IS STILL FORECAST TO COME ACROSS SOUTHERN CALIFORNIA
AND BRUSH SOUTHERN NEVADA LATE THURSDAY. SOUTHWEST FLOW THEN
INCREASES FRIDAY AS A BROAD PACIFIC TROUGH DROPS INTO THE WEST
COAST. THIS WILL BEGIN TO PUSH MOISTURE OUT SOUTHEAST CALIFORNIA AND
SOUTHWEST NEVADA BUT WILL PROBABLY INCREASE VERTICAL SHEAR AND
SUPPORT SOME THUNDERSTORM ORGANIZATION OVER SOUTHEAST NEVADA FRIDAY
AFTERNOON. HIGH TEMPERATURES WILL HOLD CLOSE TO VALUES OBSERVED
TUESDAY THEN BEGIN TREND DOWNWARD FROM FRIDAY ON.
&&

.LONG TERM...FOR THE PERIOD BEGINNING SATURDAY...MODELS
REMAIN IN GOOD AGREEMENT AND SHOW GOOD CONTINUITY WITH PREVIOUS
RUNS...INDICATING AN ANOMALOUSLY DEEP TROUGH OF LOW PRESSURE ALONG
THE WESTERN COAST THIS WEEKEND. THE TROUGH AXIS WILL BE CENTERED
OVER THE FORECAST AREA BY MONDAY MORNING...AND IS PROGGED TO BE EAST
OF THE AREA BY TUESDAY AFTERNOON. ON SATURDAY...THE MAIN IMPACT OF
THIS FEATURE WILL BE ON SURFACE WINDS...WITH THE 700MB THERMAL
GRADIENT BETWEEN MEDFORD AND VEGAS AROUND 14C AND 700MB WINDS OF
40KTS ON AVERAGE...SATURDAY WILL BE BREEZY TO WINDY AREAWIDE. THE
LARGE INCREASE IN THE DRY SOUTHWESTERLY FLOW WILL REALLY SCOUR OUT
ANY MOISTURE...AND HAVE THUNDERSTORMS FORECAST ONLY ACROSS EASTERN
MOHAVE ON SATURDAY/SUNDAY. WINDS WILL BE STRONG ON SUNDAY AS
WELL...BUT NOT TO THE SAME MAGNITUDE AS EXPECTED SATURDAY. HEIGHTS
REALLY DROP LATE SUNDAY THROUGH MONDAY...AND WITH THAT WILL COME A
CHANCE OF SHOWERS/THUNDERSTORMS ACROSS THE SOUTHERN GREAT BASIN AS
THE COLD AIR ALOFT MOVES IN. TEMPERATURES WILL ALSO DROP...AND WITH
STANDARD DEVIATIONS RUNNING ABOUT 3 DEVIATIONS BELOW NORMAL ON
AVERAGE...IT IS NO SURPRISE THAT THE LATEST MODELS GUIDANCE IS
SHOWING SURFACE TEMPS ANYWHERE FROM 10 TO 15 DEGREES BELOW NORMAL BY
SUNDAY AND MONDAY. UPPER RIDGING WILL BEGIN TO BUILD BACK IN TUESDAY
AND RESULT IN TEMPS TRENDING BACK TO NEAR NORMAL WITH ABOVE NORMAL
TEMPS EXPECTED BY NEXT WEDNESDAY/THURSDAY.
&&

.AVIATION...FOR MCCARRAN...NO SIGNIFICANT WEATHER IS EXPECTED AT
THE TERMINAL TODAY...WITH RELATIVELY LIGHT WINDS AND MINIMAL CLOUD
COVER EXPECTED. ISOLATED TSRA POSSIBLE WILL BE POSSIBLE IN THE PEACH
SPRINGS AND DAGGETT APPROACH CORRIDORS. TSRA COVERAGE WILL BECOME
MORE WIDESPREAD ON THURSDAY WITH TSRA POSSIBLE IN ALL OF THE
APPROACH CORRIDORS AS WELL AS IN THE LAS VEGAS VALLEY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TSRA WILL BE POSSIBLE ACROSS MOHAVE AND
SOUTHERN CLARK...AND SAN BERNARDINO COUNTY THIS AFTERNOON AND
EVENING. TSRA WILL BECOME MORE WIDESPREAD ON THURSDAY WITH ACTIVITY
POSSIBLE AREA-WIDE. GUSTY AND ERRATIC WINDS WILL BE POSSIBLE IN AND
NEAR ANY TSRA WITH LOWER CIGS AND VSBY UNDER HEAVIER ACTIVITY. &&

.FIRE WEATHER...SOUTHWEST FLOW WILL INCREASE FRIDAY AND SATURDAY AS
THE LONGWAVE TROUGH DEEPENS ALONG THE COAST. THIS FLOW WILL PUSH
MOISTURE BACK TO THE EAST WITH MINIMUM RELATIVE LIKELY DROPPING
BELOW 15 PERCENT BOTH DAY ACROSS SOUTHWEST NEVADA AND SOUTHEAST
CALIFORNIA. WINDS WILL BE INCREASING FRIDAY AFTERNOON WITH AREAS OF
GUSTS AROUND 35 MPH. WINDS WILL INCREASE EVEN MORE SATURDAY WITH
WIDESPREAD WIND GUSTS IN THE 35 TO 40 MPH RANGE...ESPECIALLY ACROSS
NEVADA AND ARIZONA. IF THE CURRENT MODEL TRENDS CONTINUE FIRE
WEATHER WATCHES AND RED FLAG WARNINGS WILL LIKELY BE NEEDED FOR SOME
ZONES.
&&

.CLIMATE...SO FAR THERE HAVE BEEN 124 DAYS AT MCCARRAN AIRPORT IN
WHICH MEASURABLE PRECIPITATION HAS NOT OCCURRED. THIS NOW RANKS AS
THE 12TH LONGEST SUCH STRETCH EVER ON RECORD. IF WE MANAGE TO GET
THROUGH TODAY WITHOUT ANY MEASURABLE PRECIPITATION AT MCCARRAN WE
WILL HAVE TIED FOR THE TENTH LONGEST SUCH STRETCH AT 125 DAYS. THE
RECORD FOR CONSECUTIVE DAYS WITHOUT MEASURABLE PRECIPITATION AT THE
OFFICIAL LAS VEGAS CLIMATE STATION IS 150 DAYS STARTING ON FEBRUARY
22ND 1959.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

ADAIR/KENNEDY

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 25, 1:17 PM PDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LAS VEGAS NV
117 PM PDT WED AUG 25 2010

AZZ001>003-036-CAZ519>527-NVZ014>022-260700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
117 PM PDT WED AUG 25 2010 /117 PM MST WED AUG 25 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED TODAY. HOWEVER...
ISOLATED THUNDERSTORMS WILL OCCUR OVER THE FORECAST AREA
GENERALLY SOUTH OF I-15. THE SOUTHERN SIERRA NEVADA AND THE SPRING
MOUNTAINS OF SOUTHERN NEVADA WILL ALSO SEE ISOLATED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF
THE AREA THURSDAY AFTERNOON AND EVENING AS INCREASING MOISTURE
COMBINES WITH A DISTURBANCE MOVING OVER SOUTHERN NEVADA. BREEZY TO
WINDY CONDITIONS WILL DEVELOP FRIDAY THROUGH MONDAY WHICH WILL
INCREASE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS DURING
THE AFTERNOON AND EVENING HOURS. A FIRE WEATHER WATCH HAS BEEN
ISSUED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FRIDAY
AFTERNOON AND EVENING ACROSS ESMERALDA AND CENTRAL AND SOUTHERN NYE
COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS
ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 25, 12:51 PM PDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1251 PM PDT WED AUG 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             3 N WIKIEUP             34.75N 113.62W
08/24/2010  E0.88 INCH       MOHAVE             AZ   PUBLIC

0315 PM     TSTM WND DMG     3 N WIKIEUP             34.74N 113.62W
08/24/2010                   MOHAVE             AZ   NWS STORM SURVEY

            A NATIONAL WEATHER SERVICE EMPLOYEE TRAVELED TO WIKIEUP
            TO INSPECT THUNDERSTORM DAMAGE AND FOUND A SHED BLOWN
            OVER AND A ONE FOOT DIAMETER TREE DOWNED BY THUNDERSTORM
            WINDS.

0315 PM     NON-TSTM WND GST WIKIEUP                 34.70N 113.62W
08/24/2010  E70.00 MPH       MOHAVE             AZ   DEPT OF HIGHWAYS

            ADOT WORKERS ESTIMATED 60 TO 70 MPH WIND GUSTS FROM A
            THUNDERSTORM IN WIKIEUP.

0315 PM     TSTM WND DMG     WIKIEUP                 34.70N 113.62W
08/24/2010                   MOHAVE             AZ   DEPT OF HIGHWAYS

            SEVERAL TREES AND POWER LINES WERE KNOCKED DOWN BY
            THUNDERSTORM WINDS IN WIKIEUP. HIGHWAY 93 WAS CLOSED AS A
            RESULT.

&&
DELAYED REPORTS FROM A THUNDERSTORM THAT MOVED WESTWARD TUESDAY
AFTERNOON NEAR WIKIEUP.

STACHELSKI
Local storm report, Aug 25, 12:55 PM PDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1255 PM PDT WED AUG 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             3 N WIKIEUP             34.75N 113.62W
08/24/2010  E0.88 INCH       MOHAVE             AZ   PUBLIC

0315 PM     TSTM WND DMG     3 N WIKIEUP             34.74N 113.62W
08/24/2010                   MOHAVE             AZ   NWS STORM SURVEY

            A NATIONAL WEATHER SERVICE EMPLOYEE TRAVELED TO WIKIEUP
            TO INSPECT THUNDERSTORM DAMAGE AND FOUND A SHED BLOWN
            OVER AND A ONE FOOT DIAMETER TREE DOWNED BY THUNDERSTORM
            WINDS.

0315 PM     TSTM WND DMG     WIKIEUP                 34.70N 113.62W
08/24/2010                   MOHAVE             AZ   DEPT OF HIGHWAYS

            SEVERAL TREES AND POWER LINES WERE KNOCKED DOWN BY
            THUNDERSTORM WINDS IN WIKIEUP. HIGHWAY 93 WAS CLOSED AS A
            RESULT.

0315 PM     TSTM WND GST     WIKIEUP                 34.70N 113.62W
08/24/2010  E70.00 MPH       MOHAVE             AZ   DEPT OF HIGHWAYS

            ADOT WORKERS ESTIMATED 60 TO 70 MPH WIND GUSTS FROM A
            THUNDERSTORM IN WIKIEUP.

&&
DELAYED REPORTS FROM A THUNDERSTORM THAT MOVED WESTWARD TUESDAY
AFTERNOON NEAR WIKIEUP.

STACHELSKI

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 3:13 PM PDTFlash Flood WarningVEFSan Bernardino2 hr
Aug 25, 3:49 PM PDTFlash Flood WarningVEFInyo116 min
Aug 25, 3:53 PM PDTAreal Flood AdvisoryVEFSan Bernardino59 min

Nearby

Flash Flood Warnings in California, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.